Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Did I ask this already?


  • Please log in to reply
3 replies to this topic

#1 Jenette

Jenette

    Advanced Member

  • Members
  • PipPipPip
  • 480 posts
  • LocationPennsylvania

Posted 26 January 2013 - 02:20 PM

I have been struggling for a few weeks now with never feeling well. I'm assuming its what is called being "off."

My neurologist switched me from. Mirapex .5 twice a day to Mirapex ER 1.5 once a day. This is in addition to Sinemet 25/100 four times per day. I feel fine far bait, but most times I feel like I have to poop,even when I know I don't. Is this part of the "off" feeling? It's debilitating.


#2 christie

christie

    Advanced Member

  • Members
  • PipPipPip
  • 525 posts

Posted 26 January 2013 - 03:42 PM

Hi Jenette. Have you discussed this with your neurologist? Muscle contractions in the rectal area or a feeling of incomplete evacuation may be caused by anal sphincter dysfunction (dystonia of the sphincter muscle) and respond to levodopa. BTW, do you have constipation? any pain at bowel movements? abdominal pain or any blood in stools? make sure this is PD-related (sounds like it is, but you could also consult a gastroenterologist).

Edited by christie, 26 January 2013 - 03:43 PM.

English is not my first language !

#3 Jenette

Jenette

    Advanced Member

  • Members
  • PipPipPip
  • 480 posts
  • LocationPennsylvania

Posted 26 January 2013 - 05:48 PM

Thanks! I notice that if I take my Sinemet closer together it gets better

#4 MarciaJ

MarciaJ

    Advanced Member

  • Members
  • PipPipPip
  • 1,085 posts
  • LocationEarth

Posted 26 January 2013 - 07:10 PM

I had been on generic mirapex which totally wiped me out. It was like the flu. I spent most of the day on the couch. The neuro changed my meds and much better.

M
<3.<3.<3.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users